On reduced Q-functions

Hirofumi Yamada

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)407-414
Number of pages8
JournalHiroshima Mathematical Journal
Volume27
Issue number3
Publication statusPublished - 1997

Cite this

Yamada, H. (1997). On reduced Q-functions. Hiroshima Mathematical Journal, 27(3), 407-414.

On reduced Q-functions. / Yamada, Hirofumi.

In: Hiroshima Mathematical Journal, Vol. 27, No. 3, 1997, p. 407-414.

Research output: Contribution to journalArticle

Yamada, H 1997, 'On reduced Q-functions', Hiroshima Mathematical Journal, vol. 27, no. 3, pp. 407-414.
Yamada, Hirofumi. / On reduced Q-functions. In: Hiroshima Mathematical Journal. 1997 ; Vol. 27, No. 3. pp. 407-414.
@article{2992fea880f64aa194c7c6c0c07e999d,
title = "On reduced Q-functions",
author = "Hirofumi Yamada",
year = "1997",
language = "English",
volume = "27",
pages = "407--414",
journal = "Hiroshima Mathematical Journal",
number = "3",

}

TY - JOUR

T1 - On reduced Q-functions

AU - Yamada, Hirofumi

PY - 1997

Y1 - 1997

M3 - Article

VL - 27

SP - 407

EP - 414

JO - Hiroshima Mathematical Journal

JF - Hiroshima Mathematical Journal

IS - 3

ER -